Open Access
Translator Disclaimer
May 2016 Moderate deviation principles for stochastic differential equations with jumps
Amarjit Budhiraja, Paul Dupuis, Arnab Ganguly
Ann. Probab. 44(3): 1723-1775 (May 2016). DOI: 10.1214/15-AOP1007

Abstract

Moderate deviation principles for stochastic differential equations driven by a Poisson random measure (PRM) in finite and infinite dimensions are obtained. Proofs are based on a variational representation for expected values of positive functionals of a PRM.

Citation

Download Citation

Amarjit Budhiraja. Paul Dupuis. Arnab Ganguly. "Moderate deviation principles for stochastic differential equations with jumps." Ann. Probab. 44 (3) 1723 - 1775, May 2016. https://doi.org/10.1214/15-AOP1007

Information

Received: 1 January 2014; Revised: 1 January 2015; Published: May 2016
First available in Project Euclid: 16 May 2016

zbMATH: 1346.60026
MathSciNet: MR3502593
Digital Object Identifier: 10.1214/15-AOP1007

Subjects:
Primary: 60F10, 60H15, 60J25, 60J75

Rights: Copyright © 2016 Institute of Mathematical Statistics

JOURNAL ARTICLE
53 PAGES


SHARE
Vol.44 • No. 3 • May 2016
Back to Top